# SDR DL72L992806

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766445
- Condition: Dented
- Location: Bs 580,600 & 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES DAMAGED AT STA 580, 600, 660 AND 700 AT STRINGER 22L.  NEW SECTIONS BEING SPLICED IN ER/A 333911-14 REV A.
